Facebook Pixel
EmpowHER Guest

On the pill, cramping but period isn't due for another week and a half?

By Anonymous July 20, 2012 - 1:34am
Rate This

Well basically, two days ago, I started feeling cramps and light stinges of pain in my uterus, just like when I'm about to have my period. I'm using Yaz contraceptive pill, I'm on my second month, third week of it. I had unprotected sex three times last week, but he never came,and he peed right before we had sex to get rid of exess semen. I personally have been having sore breasts ever since I started taking the pill, and there have been no weird discharges or bleeding. I have taken the pill everyday at the same time apart from once when I took it 4 hours late. We also had sex with condoms more than unprotected sex, and we're not planning on having unprotected sex again. What do these cramps mean? Is it the pill or could I be pregnant? I'm realy scared. I haven't been feeling nauseous, headachy, or any of the symptoms of pregnancy, but I'm still scared>.< Please help!!

Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.